MathSciNet Relay Station
MathSciNet bibliographic data
MR1376765 (97g:92023) 92D40 (34C05)
Jiang, J. F. The global stability of a system of modeling a community with limited competition. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1381–1389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement